Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from chronic granulomatous lymphadenitis. Taking medication. Is it necessary to take pyrazinamide?

hi. i am 23 y.o suffering from chronic granulomatous lymphadenitis that is from biopsy of my lymph nodes on right neck. my doctor gave me ibjection streptomycin for 1 month plus rifampicin and isoniazid and vit b4 and omeprazole once a day then reasses me after that 1 month. my question is, do i need to take pyrazinamide? because it's not included in my medication and i told my doctor but he keeps on telling that there's no need for that and injection streptomycin is painful can i have alternative for that?i have been taking those medications for 7 days now. please i need your opinion.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi Dear
Welcome to the Health care Magic.

Dear friend, Anti Tubercular drugs should not be lees than four in initial phase and many times five also. Rifampicin and Isonex only will not be sufficient in this phase.

My opinion is, Pyrazinamide and combutol should also be added.

Atleast two months of PZA and Combu are necessary in order to avoid developing resistance cases and MDR TB.

Monitoring of Liver Function and Kidney function are a must during ATT.

For Tubercular Lymphadenopathy completion of total 18 months course is crucial.

Hope your query is answered and is useful to you.

Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor